Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Norman, OK

April 13, 20145 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2014, 4:11 PM CDT for 5 counties in Oklahoma. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 4:11 PM CDT (21:11 UTC)
Expired
Apr 13, 2014, 5:00 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cleveland County, OK, Lincoln County, OK, McClain County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 4:13 PM CDTHAIL 1Tinker Air Force Base, OK
Apr 13, 4:24 PM CDTHAIL 14 E Luther, OK
Apr 13, 4:25 PM CDTHAIL 1Norman, OKCENTRAL NORMAN
Apr 13, 4:25 PM CDTHAIL 1.254 Nne Stanley Draper La, OK
Apr 13, 4:25 PM CDTHAIL 1.256 Sw Norman, OKHWY 9 AND PENN
Apr 13, 4:47 PM CDTHAIL 1Noble, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 456 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
456 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WUUS54 KOUN 132111
SVROUN
OKC027-081-087-109-125-132200-
/O.NEW.KOUN.SV.W.0007.140413T2111Z-140413T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  WEST CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  EASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 500 PM CDT

* AT 411 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTH OF TRYON TO 4 MILES NORTHWEST OF
  GOLDSBY...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...SHAWNEE...
  NEWCASTLE...BLANCHARD...CHANDLER...CHOCTAW...NOBLE...HARRAH...
  SLAUGHTERVILLE...MCLOUD...SPENCER...JONES...STROUD...NICOMA PARK...
  PINK...GOLDSBY AND LUTHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3504 9721 3510 9767 3573 9717 3573 9714
      3577 9714 3594 9702 3594 9662 3577 9662
TIME...MOT...LOC 2111Z 261DEG 30KT 3592 9696 3518 9755 

HAIL...1.25IN
WIND...60MPH

$$

WR
2 follow-up statements
807 
WWUS54 KOUN 132130
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SUN APR 13 2014

OKC027-081-087-109-125-132200-
/O.CON.KOUN.SV.W.0007.000000T0000Z-140413T2200Z/
LINCOLN OK-MCCLAIN OK-OKLAHOMA OK-CLEVELAND OK-POTTAWATOMIE OK-
430 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL LINCOLN...WEST CENTRAL MCCLAIN...SOUTHEASTERN OKLAHOMA...
NORTHEASTERN CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...

AT 429 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 3 MILES NORTHEAST OF AVERY TO SOUTHEAST OKLAHOMA CITY 
TO 3 MILES NORTHWEST OF WASHINGTON...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NORMAN...SHAWNEE...CHANDLER...CHOCTAW...NOBLE...HARRAH...
SLAUGHTERVILLE...MCLOUD...STROUD...PINK...GOLDSBY...MEEKER...
DAVENPORT...COLE...SPARKS...WARWICK...KENDRICK...ETOWAH...STELLA AND
NEWALLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3509 9761 3541 9725 3594 9680 3594 9662
      3577 9662 3504 9721
TIME...MOT...LOC 2129Z 275DEG 28KT 3593 9672 3541 9716 3510 9751 

HAIL...1.25IN
WIND...70MPH

$$

WR
724 
WWUS54 KOUN 132147
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SUN APR 13 2014

OKC109-132156-
/O.CAN.KOUN.SV.W.0007.000000T0000Z-140413T2200Z/
OKLAHOMA OK-
447 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKLAHOMA COUNTY
IS CANCELLED...

LAT...LON 3505 9720 3505 9729 3510 9759 3541 9710
      3594 9662 3577 9662
TIME...MOT...LOC 2146Z 261DEG 30KT 3595 9656 3543 9700 3512 9735 

$$

OKC027-081-087-125-132200-
/O.CON.KOUN.SV.W.0007.000000T0000Z-140413T2200Z/
LINCOLN OK-MCCLAIN OK-CLEVELAND OK-POTTAWATOMIE OK-
447 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LINCOLN...WEST CENTRAL MCCLAIN...NORTHEASTERN
CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...

AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF SHAMROCK TO 3 MILES NORTHEAST OF
DALE TO NEAR SLAUGHTERVILLE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORMAN...SHAWNEE...NOBLE...SLAUGHTERVILLE...MCLOUD...STROUD...PINK...
GOLDSBY...MEEKER...DAVENPORT...COLE...SPARKS...ETOWAH...DALE...LAKE
THUNDERBIRD...STELLA...BETHEL ACRES...LITTLE AXE AND AYDELOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3505 9720 3505 9729 3510 9759 3541 9710
      3594 9662 3577 9662
TIME...MOT...LOC 2146Z 261DEG 30KT 3595 9656 3543 9700 3512 9735 

HAIL...1.00IN
WIND...60MPH

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:18 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 13, 1:18 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT SUN APR 13 2014

.DISCUSSION...
THUNDERSTORMS ARE EXPECTED ON THE FRONT/DRYLINE THIS AFTERNOON AS
BOUNDARIES ARE MOVING QUICKLY. SEE THE HAZARDOUS WEATHER PRODUCT
FOR DETAILS. VERY GUSTY WINDS WILL PRECEDE AND FOLLOW THE FRONT. A
WIND ADVISORY COVERS BOTH SIDES OF THE FRONT UNTIL MID-DAY MONDAY.
THE AIRMASS IS QUITE COLD FOR MID-APRIL AND TEMPERATURES WILL
FALL QUICKLY WHEN THE FRONT PASSES. UNTIL THEN RED FLAG CONDITIONS
ARE BEING MET IN SOUTHWEST OKLAHOMA AHEAD OF THE FRONT. A FREEZE
WARNING IS EFFECTIVE EARLY MONDAY IN NORTHWEST OK AND A HARD
FREEZE AND FREEZE WARNINGS FOR DIFFERENT PARTS OF THE AREA EARLY
TUESDAY. AFTER A VERY COOL MONDAY, MILD WEATHER WILL RETURN FOR
MOST OF THE WEEK. THERE IS A CHANCE FOR RAIN THURSDAY BECAUSE OF A
FAST-MOVING UPPER WAVE ACROSS THE NORTHERN PLAINS AND THEN AGAIN
IN THE WEEKEND WHEN A SLOWER UPPER LOW APPROACHES FROM THE
SOUTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  38  47  26  61 /  40  30   0   0
HOBART OK         36  49  23  63 /  10  20   0   0
WICHITA FALLS TX  41  52  26  63 /  20  10   0   0
GAGE OK           32  46  23  66 /  50  30   0   0
PONCA CITY OK     35  46  25  61 /  30  40   0   0
DURANT OK         45  50  30  60 /  60  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ004>025-
     027-033>038-044.

     WIND ADVISORY UNTIL NOON CDT MONDAY FOR OKZ004>031-033>041-
     044>046-050.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR OKZ004-005-009-
     010-014.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ026-028>032-
     039>043-045>048-050>052.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ021>023-
     033>038-044.

TX...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ083>089.

     WIND ADVISORY UNTIL NOON CDT MONDAY FOR TXZ083>090.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ090.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>089.

&&

06/09
Hazardous weather outlook, Apr 13, 11:45 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN APR 13 2014

OKZ004>048-050>052-TXZ083>090-141015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA THROUGH EARLY AFTERNOON.  SEVERE STORMS ARE
NOT EXPECTED WITH THIS ACTIVITY.

BY 3 PM...A STRONG COLD FRONT AND UPPER LEVEL STORM SYSTEM
WILL RESULT IN INCREASING THUNDERSTORM CHANCES. STRONG
TO SEVERE STORMS WITH DAMAGING WINDS OVER 70 MPH AND LARGE HAIL
UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE ALONG AND EAST OF
INTERSTATE 35. THE RISK OF TORNADOES IS LOW.

.SEVERE OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING
EAST OF A LINE FROM ENID TO CHICKASHA TO DUNCAN.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS FROM 3 TO 10 PM.

.FIRE WEATHER...
VERY DRY...HOT...AND WINDY CONDITIONS WILL INCREASE THE RISK OF WILDFIRES
IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS FOR AWHILE THIS AFTERNOON.
A COLD FRONT WILL BRING STRONG GUSTY WINDS BY LATE AFTERNOON ALONG WITH
HIGHER HUMIDITY.

.STRONG WINDS...
STRONG GUSTY SOUTH WINDS WILL BE REPLACED BY STRONG NORTH WINDS
THIS AFTERNOON AND TONIGHT. WIND GUSTS OVER 40 MPH ARE LIKELY AHEAD
AND BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.FREEZING TEMPERATURES...
FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS
NORTHWESTERN OKLAHOMA...AND THEN AGAIN ACROSS MUCH OF OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS BY TUESDAY MORNING. PROTECT TENDER
VEGETATION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 13, 2:13 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 PM CDT SUN APR 13 2014

OKZ008-012-013-019-020-131945-
LOGAN OK-GARFIELD OK-PAYNE OK-KAY OK-NOBLE OK-
213 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN...SOUTHEASTERN
GARFIELD...WESTERN PAYNE...KAY AND NOBLE COUNTIES UNTIL 245 PM CDT...

AT 209 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BRAMAN TO NEAR MARSHALL...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3699 9676 3675 9684 3675 9689 3671 9693
      3668 9707 3659 9705 3660 9693 3658 9690
      3658 9701 3650 9703 3595 9708 3599 9768
      3617 9766 3660 9746 3699 9739
TIME...MOT...LOC 1909Z 260DEG 28KT 3695 9732 3612 9763

WR
Special weather statement, Apr 13, 2:43 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT SUN APR 13 2014

OKZ008-013-019-020-026-132015-
LOGAN OK-LINCOLN OK-PAYNE OK-KAY OK-NOBLE OK-
243 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHWESTERN LINCOLN...
WESTERN PAYNE...EASTERN KAY AND NOBLE COUNTIES UNTIL 315 PM CDT...

AT 242 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES EAST OF CHILOCCO TO NEAR EDMOND...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9676 3679 9676 3675 9683 3675 9689
      3668 9694 3670 9704 3668 9707 3659 9705
      3660 9691 3657 9689 3650 9703 3633 9704
      3634 9693 3625 9692 3572 9709 3573 9766
      3603 9761 3617 9746 3699 9711
TIME...MOT...LOC 1942Z 264DEG 24KT 3699 9697 3564 9744

WR
Local storm report, Apr 13, 3:08 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             PERRY                   36.29N 97.29W
04/13/2014  E1.75 INCH       NOBLE              OK   BROADCAST MEDIA

            VIA KFOR

&&

DW
Special weather statement, Apr 13, 3:14 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT SUN APR 13 2014

OKZ019-020-026-132030-
LOGAN OK-LINCOLN OK-PAYNE OK-
314 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHWESTERN
LINCOLN AND WESTERN PAYNE COUNTIES UNTIL 330 PM CDT...

AT 313 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF LAKE CARL BLACKWELL TO 5 MILES SOUTHEAST OF CEDAR
VALLEY...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3619 9682 3572 9710 3574 9764 3597 9740
      3616 9723 3616 9715 3617 9714
TIME...MOT...LOC 2013Z 270DEG 26KT 3613 9714 3580 9749

WR
Local storm report, Apr 13, 3:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             10 W STILLWATER         36.12N 97.24W
04/13/2014  E1.00 INCH       PAYNE              OK   PUBLIC

            DIME TO QUARTER HAIL.

&&

DW
Special weather statement, Apr 13, 3:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
333 PM CDT SUN APR 13 2014

OKZ025-029-132100-
OKLAHOMA OK-CLEVELAND OK-
333 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA AND NORTHWESTERN
CLEVELAND COUNTIES UNTIL 400 PM CDT...

AT 328 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF EDMOND TO 4 MILES NORTHEAST OF MUSTANG...MOVING EAST
AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3572 9714 3529 9748 3538 9768 3572 9754
TIME...MOT...LOC 2028Z 283DEG 21KT 3570 9749 3543 9766

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:30 AM CDTRed Flag WarningOUNBeckham, Caddo, Canadian, Comanche, Cotton, Grady and 7 more16 hr
Apr 13, 4:48 AM CDTFreeze WarningOUNEllis, Harper, Roger Mills, Woods, Woodward28 hr
Apr 13, 11:46 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 35 more24 hr
Apr 13, 12:42 PM CDTFreeze WarningOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 12 more44 hr
Apr 13, 12:42 PM CDTHard Freeze WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 24 more44 hr
Apr 13, 1:50 PM CDTSpecial Weather StatementOUNKay25 min
Apr 13, 2:13 PM CDTSpecial Weather StatementOUNKay, Noble32 min
Apr 13, 2:43 PM CDTSpecial Weather StatementOUNKay, Logan, Noble, Payne32 min
Apr 13, 2:49 PM CDTSevere Thunderstorm WarningOUNNoble, Payne41 min
Apr 13, 3:14 PM CDTSpecial Weather StatementOUNLogan, Payne16 min
Apr 13, 3:24 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne51 min
Apr 13, 3:33 PM CDTSpecial Weather StatementOUNOklahoma27 min
Apr 13, 3:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma33 min
Apr 13, 4:14 PM CDTSpecial Weather StatementOUNPayne16 min
Apr 13, 4:34 PM CDTSpecial Weather StatementOUNMcClain26 min
Apr 13, 4:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole49 min
Apr 13, 4:59 PM CDTSpecial Weather StatementOUNMcClain31 min
Apr 13, 5:01 PM CDTSpecial Weather StatementOUNLincoln14 min
Apr 13, 5:34 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens41 min
Apr 13, 5:45 PM CDTSpecial Weather StatementOUNSeminole30 min
Apr 13, 6:03 PM CDTTornado WarningOUNCarter, Garvin, Stephens27 min
Apr 13, 6:15 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens45 min
Apr 13, 6:33 PM CDTSpecial Weather StatementOUNMurray27 min
Apr 13, 6:47 PM CDTSpecial Weather StatementOUNJefferson28 min
Apr 13, 6:52 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love38 min
Apr 13, 6:59 PM CDTTornado WarningOUNCarter, Jefferson, Love31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.